# SDR GTIA2024081638314

- Difficulty date: August 16, 2024
- Submitted: August 17, 2024
- Operation: Air carrier
- Aircraft: N603NK
- Make and model: Airbus A320-232
- Aircraft serial: 4321
- Aircraft time: 50,550 hours, 23,197 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 AND R2 DOOR ASSIST BOTTLES LOW PSI-SERVICED L1 AND R2 DOOR ASSIST BOTTLES IAW AMM 52-10-00
